# SDR IPXA2021090973750

- Difficulty date: August 12, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: ARB7277503
- Condition: Cracked
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH WING SLAT #1 PERFORMANCE FAIRING CRACK AT WEB RIB STA=XIS 150.74.REPAIRED CRACKED LH WING SLAT #1 PERFORMANCE FAIRING WEB RIB AT STA= XIS 150.74 IAW VT-SAA EA 011-5754-01-A9293 REV I/R AND UPS EO MD11-5750-81519-A (MINOR).
